Basic Predicate Calculus

Notre Dame Journal of Formal Logic 39 (1):18-46 (1998)
  Copy   BIBTEX


We establish a completeness theorem for first-order basic predicate logic BQC, a proper subsystem of intuitionistic predicate logic IQC, using Kripke models with transitive underlying frames. We develop the notion of functional well-formed theory as the right notion of theory over BQC for which strong completeness theorems are possible. We also derive the undecidability of basic arithmetic, the basic logic equivalent of intuitionistic Heyting Arithmetic and classical Peano Arithmetic



    Upload a copy of this work     Papers currently archived: 83,802

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Complete problems in the first-order predicate calculus.David A. Plaisted - 1979 - Urbana, Ill.: Dept. of Computer Science, University of Illinois at Urbana-Champaign.
Automatic proofs for theorems on predicate calculus.Sueli Mendes dos Santos - 1972 - [Rio de Janeiro,: Pontificia Universidade Católica do Rio de Janeiro]. Edited by Marilia Rosa Millan.
Introduction to Combinators and (Lambda) Calculus.J. Roger Hindley - 1986 - New York: Cambridge University Press. Edited by J. P. Seldin.
Wittgensteinian Predicate Logic.Kai F. Wehmeier - 2004 - Notre Dame Journal of Formal Logic 45 (1):1-11.
Sequential Dynamic Logic.Alexander Bochman & Dov M. Gabbay - 2012 - Journal of Logic, Language and Information 21 (3):279-298.
A new formulation of discussive logic.Jerzy Kotas & N. C. A. Costa - 1979 - Studia Logica 38 (4):429 - 445.
Cartesian analyticity.Jesús A. Díaz - 1988 - Southern Journal of Philosophy 26 (1):47-55.


Added to PP

24 (#510,871)

6 months
1 (#494,451)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Basic Propositional Calculus I.Mohammad Ardeshir & Wim Ruitenburg - 1998 - Mathematical Logic Quarterly 44 (3):317-343.
Basic Propositional Calculus I.Mohamed Ardeshir & Wim Ruitenberg - 1998 - Mathematical Logic Quarterly 44 (3):317-343.

Add more references